Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 240735, 8 pages
http://dx.doi.org/10.1155/2012/240735
Research Article

Unique Existence Theorem of Solution of Almost Periodic Differential Equations on Time Scales

Department of Mathematics, Anyang Normal University, Anyang, Henan 455000, China

Received 26 October 2011; Accepted 10 December 2011

Academic Editor: Binggen Zhang

Copyright © 2012 Meng Hu and Lili Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Meng Hu and Lili Wang, “Unique Existence Theorem of Solution of Almost Periodic Differential Equations on Time Scales,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 240735, 8 pages, 2012. https://doi.org/10.1155/2012/240735.